# SDR IPXA2024010926726

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STR- L/H WING. FIXED L/E COMPARTMENT HAS CRACKED EXISTING DOUBLER REPAIR ON FWD LOWER STRAP LOCATED AT STA XORS 799.400. (015-96) APPROVED
